Table of Contents
International Journal of Analysis
Volume 2016, Article ID 4765691, 8 pages
http://dx.doi.org/10.1155/2016/4765691
Research Article

Hermite-Hadamard Type Inequalities Obtained via Fractional Integral for Differentiable -Convex and -Convex Functions

1Department of Mathematics, Faculty of Sciences, Ordu University, 52200 Ordu, Turkey
2Department of Mathematics, University of Peshawar, Peshawar, Pakistan

Received 1 July 2016; Accepted 20 September 2016

Academic Editor: Ahmed Zayed

Copyright © 2016 Erhan Set et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.